# SDR MASA2010071200752

- Difficulty date: May 29, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,638 hours, 31,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-SERVICE DEVIATION FOR LT FS 640 FRAME CRACK ON FWD FACE ABOVE ENGINE SUPPORT BEAM (BETWEEN STRINGER 9 AND 12), JOB 5 OP (LINKED TO JOB 5 OP 151).
